# SDR IPXA2019031840162

- Difficulty date: March 18, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 57,041 hours, 18,672 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP DURING RE-FUELING FOUND FUELING PANEL MAGNETIC ACTUATOR BRACKET BROKEN OFF. A/C RELEASED IAW ENGINEERING ORDER B767-2820-30955-C REV DATE 12/24/2014 FOR 10 DAYS. NEED RE-INSPECTION BEFORE EACH FLIGHT. **ETOPS FILED OPEN**
